Communications in Statistics - Theory and Methods, ( ISI ), Volume (34), No (4), Year (2005-2) , Pages (795-805)

Title : ( Estimation and Prediction in a Two-Parameter Exponential Distribution Based on k-Record Values under LINEX Loss Function )

Authors: Jafar Ahmadi , Mahdi Doostparast , Ahmad Parsian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

There are many situations where experimental outcomes are a sequence of record breaking observations. In this article, Bayesian estimation for the two parameters of the exponential distribution are obtained based on k-record values under Linear-Exponential (LINEX) loss function. The admissibility of some estimators are discussed. Prediction, either point or interval, for future k-record values are also presented from a Bayesian view point. Numerical computations are given for an empirical comparison.

Keywords

Admissibility; Bayes estimation; Interval prediction; LINEX loss function; Point prediction; Record
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1060634,
author = {Ahmadi, Jafar and Doostparast, Mahdi and Ahmad Parsian},
title = {Estimation and Prediction in a Two-Parameter Exponential Distribution Based on k-Record Values under LINEX Loss Function},
journal = {Communications in Statistics - Theory and Methods},
year = {2005},
volume = {34},
number = {4},
month = {February},
issn = {0361-0926},
pages = {795--805},
numpages = {10},
keywords = {Admissibility; Bayes estimation; Interval prediction; LINEX loss function; Point prediction; Record values.},
}

[Download]

%0 Journal Article
%T Estimation and Prediction in a Two-Parameter Exponential Distribution Based on k-Record Values under LINEX Loss Function
%A Ahmadi, Jafar
%A Doostparast, Mahdi
%A Ahmad Parsian
%J Communications in Statistics - Theory and Methods
%@ 0361-0926
%D 2005

[Download]